Bulletin (New Series) of the American Mathematical Society
- Bull. Amer. Math. Soc. (N.S.)
- Volume 1, Number 3 (1979), 443-474.
Nonconvex minimization problems
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979), 443-474.
First available in Project Euclid: 4 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26A54 26A96 34H05: Control problems [See also 49J15, 49K15, 93C15] 35K55: Nonlinear parabolic equations 46B99: None of the above, but in this section 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H15 49A10 49B10 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58C20: Differentiation theory (Gateaux, Fréchet, etc.) [See also 26Exx, 46G05] 93C15: Systems governed by ordinary differential equations [See also 34H05]
Ekeland, Ivar. Nonconvex minimization problems. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 443--474. https://projecteuclid.org/euclid.bams/1183544327